Skip to main content
×
×
Home

RELATIVE CYCLES WITH MODULI AND REGULATOR MAPS

  • Federico Binda (a1) (a2) and Shuji Saito (a3)
Abstract

Let $\overline{X}$ be a separated scheme of finite type over a field $k$ and $D$ a non-reduced effective Cartier divisor on it. We attach to the pair $(\overline{X},D)$ a cycle complex with modulus, those homotopy groups – called higher Chow groups with modulus – generalize additive higher Chow groups of Bloch–Esnault, Rülling, Park and Krishna–Levine, and that sheafified on $\overline{X}_{\text{Zar}}$ gives a candidate definition for a relative motivic complex of the pair, that we compute in weight $1$ . When $\overline{X}$ is smooth over $k$ and $D$ is such that $D_{\text{red}}$ is a normal crossing divisor, we construct a fundamental class in the cohomology of relative differentials for a cycle satisfying the modulus condition, refining El Zein’s explicit construction of the fundamental class of a cycle. This is used to define a natural regulator map from the relative motivic complex of $(\overline{X},D)$ to the relative de Rham complex. When $\overline{X}$ is defined over $\mathbb{C}$ , the same method leads to the construction of a regulator map to a relative version of Deligne cohomology, generalizing Bloch’s regulator from higher Chow groups. Finally, when $\overline{X}$ is moreover connected and proper over $\mathbb{C}$ , we use relative Deligne cohomology to define relative intermediate Jacobians with modulus $J_{\overline{X}|D}^{r}$ of the pair $(\overline{X},D)$ . For $r=\dim \overline{X}$ , we show that $J_{\overline{X}|D}^{r}$ is the universal regular quotient of the Chow group of $0$ -cycles with modulus.

Copyright
References
Hide All
1. Barbieri-Viale L. and Srinivas V., Albanese and Picard 1-motives, Mém. Soc. Math. Fr. (N.S.) (87) (2001), vi+104 pp.
2. Beilinson A., Height pairing between algebraic cycles, in Current Trends in Arithmetical Algebraic Geometry (Arcata, California, 1985), Contemporary Mathematics, Volume 67, pp. 124 (American Mathematical Society, Providence, RI, 1987).
3. Binda F., Motives and algebraic cycles with moduli conditions, PhD Thesis, University of Duisburg-Essen (2016).
4. Binda F., A cycle class map from Chow groups with modulus to relative inline-graphic $K$ -theory, Preprint, 2017, arXiv:1706.07126 [math.AG].
5. Binda F. and Krishna A., Zero cycles with modulus and zero cycles on singular varieties, Compos. Math. 154(1) (2018), 120187.
6. Bloch S., Algebraic cycles and higher K-theory, Adv. Math. 61 (1986), 267304.
7. Bloch S., Algebraic cycles and the Beĭlinson conjectures, in The Lefschetz Centennial Conference, Part I (Mexico City, 1984), Contemporary Mathematics, Volume 58, pp. 6579 (Amer. Math. Soc., Providence, RI, 1986).
8. Bloch S., Algebraic cycles and the Lie algebra of mixed Tate motives, J. Amer. Math. Soc. (JAMS) 4 (1991), 771791.
9. Bloch S., Letter to Bruno Kahn, October 2001.
10. Bloch S. and Esnault H., The additive dilogarithm. Kazuya Kato’s fiftieth birthday, Doc. Math. Extra Vol. (2003), 131155.
11. Bloch S. and Esnault H., An additive version of higher Chow groups, in Annales Scientifiques de l’École Normale Supérieure, Volume 36, pp. 463477 (Elsevier, 2003).
12. Bloch S. and Srinivas V., Enriched Hodge structures, in Algebra, Arithmetic and Geometry, Part I, II (Mumbai, 2000), Tata Institute of Fundamental Research Studies in Mathematics, Volume 16, pp. 171184 (Tata Inst. Fund. Res., Bombay, 2002).
13. Carlson J., Extensions of mixed Hodge structures, in Journées de geométrie algébrique d’Angers, Juillet 1979, pp. 107127 (Sijtho & Noordho, Alphen aan den Rijn—Germantown, MD., 1980).
14. Conrad B., Grothendieck Duality and Base Change, Lecture Notes in Mathematics, Volume 1750, vi+296pp (Springer, Berlin, 2000). ISBN: 3-540-41134-8.
15. Deligne P., Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Volume 163, iii+133 pp (Springer, Berlin–New York, 1970).
16. Deligne P., Théorie de Hodge. II, Publ. Math. Inst. Hautes Études Sci. (40) (1971), 557.
17. El Zein F., Complexe dualisant et applications à la classe fondamentale d’un cycle, Mém. Soc. Math. Fr. (N.S.) 58 (1978), 166.
18. Esnault H., Srinivas V. and Viehweg E., The universal regular quotient of the chow group of points on projective varieties, Invent. Math. 135 (1999), 595664.
19. Esnault H. and Viehweg E., Deligne-Beĭlinson cohomology, in Beĭlinson’s conjectures on special values of L-functions, Perspect. Math., Volume 4, pp. 4391 (Academic Press, Boston, MA, 1988).
20. Esnault H. and Wittenberg O., On the cycle class map for zero-cycles over local fields. (With an appendix by Spencer Bloch.), Ann. Sci. Éc. Norm. Supér. (4) 49(2) (2016), 483520.
21. Friedlander E. M. and Suslin A., The spectral sequence relating algebraic K-theory to motivic cohomology, Ann. Sc. Éc. Norm. Supér. (4) 35 (2002), 773875.
22. Fulton W., Intersection theory, in Ergebnisse der Mathematik und ihrer Grenzgebiete (3 [Results in Mathematics and Related Areas (3)], Volume 2 (Springer, Berlin, 1984).
23. Gros M., Classes de Chern et classes de cycles en cohomologie de Hodge–Witt logarithmique, Mém. Soc. Math. France (N.S.) (21) (1985), 87.
24. Grothendieck A., The cohomology theory of abstract algebraic varieties, in Proc. Internat. Congress Math. (Edinburgh, 1958), pp. 103118 (Cambridge Univ. Press, New York, 1960).
25. Hartshorne R., Residues and duality, in Lecture Notes of a Seminar on the Work of A. Grothendieck, Given at Harvard 1963/64. With an appendix by P. Deligne, Lecture Notes in Mathematics, Volume 20, vii+423 pp (Springer, Berlin–New York, 1966).
26. Hartshorne R., On the De Rham cohomology of algebraic varieties, Publ. Math. Inst. Hautes Etudes Sci. 45 (1975), 699.
27. Iwasa R. and Kai W., Chern classes with modulus, Preprint, 2016, arXiv:1611.07882v2 [math.KT].
28. Kahn B., Saito S. and Yamazaki T., Reciprocity sheaves. (With two appendices by Kay Rülling.), Compos. Math. 152(9) (2016), 18511898.
29. Kai W., A moving lemma for algebraic cycles with modulus and contravariance, Preprint, 2016, arXiv:1507.07619v3.
30. Kato K. and Russell H., Albanese varieties with modulus and Hodge theory, Ann. Inst. Fourier (Grenoble) 62 (2012), 783806.
31. Kato K., Saito S. and Sato K., inline-graphic $p$ -adic vanishing cycles and inline-graphic $p$ -adic étale tate twists on generalized semistable families, Preprint, 2014.
32. Kerz M. and Saito S., Chow group of 0-cycles with modulus and higher-dimensional class field theory, Duke Math. J. 165 (2016), 28112897.
33. Krishna A., On 0-cycles with modulus, Algebra Number Theory 9 (2015), 23972415.
34. Krishna A. and Levine M., Additive higher Chow groups of schemes, J. Reine Angew. Math. 619 (2008), 75140.
35. Krishna A. and Park J., Moving lemma for additive higher Chow groups, Algebra Number Theory 6 (2012), 293326.
36. Levine M., Mixed Motives, Mathematical Surveys and Monographs, Volume 57 (American Mathematical Society, Providence, RI, 1998).
37. Levine M., Techniques of localization in the theory of algebraic cycles, J. Algebraic Geom. 10 (2001), 299363.
38. Levine M., The homotopy coniveau tower, J. Topol. 1 (2008), 217267.
39. Levine M., Smooth motives, in Motives and Algebraic Cycles, Fields Inst. Commun., Volume 56, pp. 175231 (American Mathematical Society, Providence, RI, 2009).
40. Morrow M., Pro cdh-descent for cyclic homology and K-theory, J. Inst. Math. Jussieu 15 (2016), 539567.
41. Park J., Regulators on additive higher Chow groups, Amer. J. Math. 131 (2009), 257276.
42. Rülling K., The generalized de Rham–Witt complex over a field is a complex of zero-cycles, J. Algebraic Geom. 16 (2007), 109169.
43. Rülling K. and Saito S., Higher Chow groups with modulus and relative Milnor k-theory, Trans. Amer. Math. Soc. (2016), doi:10.1090/tran/7018, Article electronically published on September 7, 2017.
44. Russell H., Albanese varieties with modulus over a perfect field, Algebra Number Theory 7 (2013), 853892.
45. Sato K., Logarithmic Hodge–Witt sheaves on normal crossing varieties, Math. Z. 257 (2007), 707743.
46. Sato K., Cycle classes for p-adic étale Tate twists and the image of p-adic regulators, Doc. Math. 18 (2013), 177247.
47. Serre J.-P., Groupes algébriques et corps de classes, in Publications de l’Institut Mathématique de l’Université de Nancago [Publications of the Mathematical Institute of the University of Nancago], 2nd edn, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], Volume 7, p. 1264 (Hermann, Paris, 1959).
48. Voevodsky V., Cohomological theory of presheaves with transfers, in Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. Volume 143, pp. 87137 (Princeton University Press, Princeton, NJ, 2000).
49. Voevodsky V., Motivic cohomology groups are isomorphic to higher Chow groups in any characteristic, Int. Math. Res. Not. IMRN (7) (2002), 351355.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 12 *
Loading metrics...

Abstract views

Total abstract views: 78 *
Loading metrics...

* Views captured on Cambridge Core between 2nd November 2017 - 17th January 2018. This data will be updated every 24 hours.